# SDR DALA2023011900396

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 89,795 hours, 36,030 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE ARMED LIGHT BECAME UNLIT DURING TAKEOFF.   CYCLED 2L DOOR. SLIDE LIGHT OP CK GOOD.
